# SDR CALA2013081690465

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 63,699 hours, 23,858 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX FASTENERS ARE REMOVED FROM ON STR S41R BETWEEN FRAMES 65 AND 66 DUE TO CORROSION.  HFEC OF HOLES WAS ACCOMPLISHED.  ACCOMPLISHED STRINGER REPAIR REF AVO2272 AND INSTALLED FASTENERS.  AWAITING ECRA FOR FINAL SIGN OFF.  REPAIRED STRINGER REF ECR A5341-01042 AND SRM 53-00-13, FIG 202, SHEET 2.
